# SDR NACA2025032100001

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,258 hours, 18,601 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Activation
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT FUEL PUMP LIGHT ON. PERFORMED FIM 28-22 FAULT TREE 820 RESET CB OPERATED PUMP FOR 5 MINUTES, OK FOR RETURN TO SERVICE.
